# SDR SWAA2015041538513

- Difficulty date: March 6, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CHORD CRACKED AT BS 178, RBL 17.  REPAIRED CHORD IAW SRM & EA.
